JournalsjncgVol. 9, No. 1pp. 185–214

Grothendieck–Teichmüller group and Poisson cohomologies

  • Johan Alm

    Stockholm University, Sweden
  • Sergei A. Merkulov

    Stockholm University, Sweden
Grothendieck–Teichmüller group and  Poisson cohomologies cover
Download PDF

Abstract

We study actions of the Grothendieck–Teichmüller group GRT on Poisson cohomologies of Poisson manifolds, and prove some “go” and “no-go” theorems associated with these actions.

Cite this article

Johan Alm, Sergei A. Merkulov, Grothendieck–Teichmüller group and Poisson cohomologies. J. Noncommut. Geom. 9 (2015), no. 1, pp. 185–214

DOI 10.4171/JNCG/191